MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Voalte Nurse Call; SYSTEM, COMMUNICATION, POWERED

BAXTER HEALTHCARE CORPORATION Voalte Nurse Call; SYSTEM, COMMUNICATION, POWERED
Model Number P2599
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter technical support contacted the customer to provide support and resolution and was unable to duplicate the reported issue.The nurse call device functioned as designed.However, if the reported event of a bed exit call not alerting were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.
 
Event or Problem Description
Baxter received a report stating the nurse call installation bed exit alarm was not going to mobile devices or to the main console.The process step during which this occurred was unknown.There was no patient injury or death reported with this event.

Brand Name
Voalte Nurse Call
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50927542
Report Number2027454-2026-00142
Device Sequence Number10725276
Product Code ILQ
UDI-Device Identifier00887761979017
UDI-Public(01)00887761979017
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2599
Device Catalogue NumberP2599NNCINSTALL
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown